Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011 (2011), Article ID 319829, 15 pages
http://dx.doi.org/10.1155/2011/319829
Research Article

Existence and Multiplicity of Solutions for Discrete Nonlinear Two-Point Boundary Value Problems

School of Mathematics and Computer Sciences, Shanxi Datong University, Datong, Shanxi 037008, China

Received 26 September 2010; Accepted 5 January 2011

Academic Editor: Chang-hong Wang

Copyright © 2011 Jianmin Guo and Caixia Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Li, Y. Li, and Z. Liang, β€œExistence of solutions to nonlinear Hammerstein integral equations and applications,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 209–227, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  2. Y. Yang and J. Zhang, β€œExistence of solutions for some fourth-order boundary value problems with parameters,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 4, pp. 1364–1375, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  3. G. Han and Z. Xu, β€œMultiple solutions of some nonlinear fourth-order beam equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 68, no. 12, pp. 3646–3656, 2008. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH
  4. Y. Li, β€œPositive solutions of fourth-order boundary value problems with two parameters,” Journal of Mathematical Analysis and Applications, vol. 281, no. 2, pp. 477–484, 2003. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  5. Z. Bai and H. Wang, β€œOn positive solutions of some nonlinear fourth-order beam equations,” Journal of Mathematical Analysis and Applications, vol. 270, no. 2, pp. 357–368, 2002. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  6. L. Jiang and Z. Zhou, β€œExistence of nontrivial solutions for discrete nonlinear two point boundary value problems,” Applied Mathematics and Computation, vol. 180, no. 1, pp. 318–329, 2006. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet
  7. D. J. Guo, Nonlinear Functional Analysis, Shandong Science and Technology Press, Ji'nan, China, 2001.
  8. K.-C. Chang, Infinite-Dimensional Morse Theory and Multiple Solution Problems, vol. 6 of Progress in Nonlinear Differential Equations and Their Applications, Birkhäuser, Boston, Mass, USA, 1993.
  9. F. Li, Y. Li, and Z. Liang, β€œExistence and multiplicity of solutions to 2mth-order ordinary differential equations,” Journal of Mathematical Analysis and Applications, vol. 331, no. 2, pp. 958–977, 2007. View at Publisher Β· View at Google Scholar Β· View at Zentralblatt MATH Β· View at MathSciNet